ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > CO-EXISTING CONDITIONS > Anxiety Disorders, OCD & PTSD
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Anxiety Disorders, OCD & PTSD A forum to discuss Anxiety, Generalized Anxiety Disorder, Obsessive Compulsive Disorder, Panic Disorder, Post-Traumatic Stress Disorder, Simple Phobias, and Social Anxiety Disorder

Reply
 
Thread Tools Display Modes
  #1  
Old 01-12-18, 06:55 AM
Worriedoldie Worriedoldie is offline
Member
 

Join Date: Aug 2017
Location: Denmark
Posts: 41
Thanks: 0
Thanked 11 Times in 8 Posts
Worriedoldie is a jewel in the roughWorriedoldie is a jewel in the roughWorriedoldie is a jewel in the rough
Oxapax... when is it too much?

This is a question based on an experience we had with our in-house apprentice yesterday. It's common knowledge for us all that he has schizophrenia and anxiety.
But when he had an attack yesterday, we experienced something we haven't seen before with him.....

He took his meds around 10-11 am and around 12.30 or so he was sailing away.

I noticed him when he was standing by our wardrobe putting on his jacket to go outside and smoke. But he was standing there grinning into the grey wall... this lasted 10-20 seconds and then he proceeded to go outside.
He noticed me noticing him and continued to fix his sight on me as he walked out while still grinning.
When he got outside he stood there looking into the dining area the entire duration of the cigarette just grinning and swaying from side to side.

So with all due respect to his condition, is his meds really supposed to space him out like this? If I didn't know him and saw him on the street, I would think he was tripping out.
Or should we start paying attention to his intake of these meds?

I didn't ask him how much he takes, but from the pamphlet it says 15mg x3 is normal dose.
Is there any other way to help him? I mean... the pamphlet also states that Oxapax is very addictive, and well... he's a young outgoing, party type of guy... so... yes I know... very condesending. Sorry :S
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump


All times are GMT -4. The time now is 07:51 AM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums